# SDR DHL2005782510

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE R/SIDE FUSELAGE SKIN AT STA 1342.2 BELOW 21R.  CUT OUT DAMAGED AREA AT FUSELAGE SKIN AT STA 1342 IAW B727 SRM 54-30-1 SIZE 1/2 INCH BY 2 INCH.  FABRICATED DOUBLER REPAIR USING 2024T3 .063 PO NR 9001978 SIZE 10 INCH BY 9 INCH IAW B727 SRM 54-30-2 FIG 4AND 54-30-3 FIG 7.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2 AND INSTALLED ANGLE IAW B727SRM 54-30-3 FIG 7.
